# SDR COMA0260320

- Difficulty date: May 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 878 hours, 840 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLIGHT 5740 DURING LANDING APPROACH INTO AZO THE AIRCRAFT ENCOUNTERED A LIGHTNING STRIKE RESULTING IN FLAMING OUT THE #1 ENGINE.PERFORMED A LIGHTNING STRIKE INSPECTION, REPAIRED MINOR AIRFRAME SKIN BURN MARKS AND PERFORMED SUCCESSFUL ENGINE RUNS.
